# SDR ASOA05157

- Difficulty date: February 26, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,868 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ROC-ATL, UPON GEAR RETRACTION THE CREW RECEIVED A GEAR DOOR OPEN RED WARNING MESSAGE.  ATTEMPTS TO RECYCLE THE GEAR WERE UNSUCCESSFUL.  THE QRH WAS COMPLIED WITH AND THE AIRCRAFT RETURNED TO ROC.  THE TOWER ROLLED THE EMERGENCY VEHICLES AS A PRECAUTION AND THE AIRCRAFT LANDED SAFELY IN ROC.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR NLG DOOR SELECTOR VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
